≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

please advise: brain dammage-- hemorrhage

dear all,
is it possible that anyone can help with brian hemorrhage,
my friend had a brian hemorrage ten years ago, after which he was in a coma for two months.

ten years on, he is on medication to stop him having a fit for which he also smokes cannabis to lessen depressive moody irritable emotions from the side effects of the orthodox medication he is taking,

which he says does help a bit.
but he wishes to stop taking because he said he became violent to his son, so he wishes to stop taking the medication from his doctor.


he drags his left foot as a result of the car accident. so shoe gets worn down quickly

the hemorrhage is on the right- side of the brain.

he has to check everything with his left side-for example bath water otherwise when he gets into the bath he may scold himself because he can't feel with the right side.

every six months he gets the sensation that his hair is being pulled for three days then the sensation disappears and days later he is better able to do things--he has not had no hair loss

he seems polite and in a hurry and i feel is a the point where he wants change therefore making him anxious slighty


can any one shed any light

all the best
nina
 
  nmgdes on 2009-02-03
This is just a forum. Assume posts are not from medical professionals.
dear all,
is it possible that anyone can help with brian hemorrhage,
my friend had a brian hemorrage ten years ago, after which he was in a coma for two months.

ten years on, he is on medication to stop him having a fit for which he also smokes cannabis to lessen depressive moody irritable emotions from the side effects of the orthodox medication he is taking,

which he says does help a bit.
but he wishes to stop taking because he said he became violent to his son, so he wishes to stop taking the medication from his doctor.


he drags his left foot as a result of the car accident. so shoe gets worn down quickly . ALSO THE LEG GOES LAME AND HE HAS TO LIFT IT BECAUSE HE CAN'T MOVE THE LEG

the hemorrhage is on the right- side of the brain.

he has to check everything with his left side-for example bath water otherwise when he gets into the bath he may scold himself because he can't feel with the right side.

every six months he gets the sensation that his hair is being pulled for three days then the sensation disappears and days later he is better able to do things--he has not had no hair loss

he seems polite and in a hurry and i feel is a the point where he wants change therefore making him anxious slighty


can any one shed any light

all the best
nina
 
nmgdes last decade
dear all,
is it possible that anyone can help with brian hemorrhage,
would one choose constitutional prescribing first?

forgotten to add:
he is 35 years old male
has good long term memmory of things long ago from childhood for names etc.

cannot work due to condition, can't grasp things or remember them, has not worked for ten years

short trem memmory will for get who you are if he has met you recently.

used to have a lot of nose bleeds as a child, does not have them know unless his nose gets hit etc

high blood pressure cancer in family
doctors said he would either die
or if he lived he would be a vegetable and never walk.

to prove the doctors wrong he is now walikng well but says he has to consciously think about how he is walking or he will fall over or trip


his lips look a peculiar colour i asked if they had changed colour he said that they had always been this colour- they look like the colour of damsons-purpley blue red

when he first came out of hospital he said he used to walk everywhere, to make himself walk again

he is quite talkative
my friend had a brian hemorrage ten years ago, after which he was in a coma for two months.

ten years on, he is on medication to stop him having a fit for which he also smokes cannabis to lessen depressive moody irritable emotions from the side effects of the orthodox medication he is taking,

which he says does help a bit.
but he wishes to stop taking because he said he became violent to his son, so he wishes to stop taking the medication from his doctor.


he drags his left foot as a result of the car accident. so shoe gets worn down quickly

the hemorrhage is on the right- side of the brain.

he has to check everything with his left side-for example bath water otherwise when he gets into the bath he may scold himself because he can't feel with the right side.

every six months he gets the sensation that his hair is being pulled for three days then the sensation disappears and days later he is better able to do things--he has not had no hair loss

he seems polite and in a hurry and i feel is a the point where he wants change therefore making him anxious slighty


can any one shed any light

all the best
 
nmgdes last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.